Stomach issues when quitting

(4 Posts)
Alfiemoon1 Thu 18-Aug-16 15:08:27

Currently on holiday I used patches for the first week and an e cig occasionally. I have run out of patches so am using my e cig more not sure if it's related but I now have the most horrendous wind is this a side effect? New to this. Was previously a bit constipated but that seems ok now but the stomach ache and discomfort not to mention embarrassment of this wind is awful help is is connected to me using an e cig

PlentyOfPubeGardens Thu 18-Aug-16 18:57:06

It could be nicotine - you'll be getting it in shorter but stronger bursts than you were when most of it came from patches. It's known to cause hiccups and make you feel a bit sick if you overdo it. Nicotine also keeps you regular, which can be a good thing. It wouldn't surprise me if it caused wind and bloating for some people. Can you get any more patches? If not you could try a lower strength and use it more often to compensate if necessary.

Or, it could be anything - you're on holiday! You're eating different food, drinking different water, keeping a different routine, breathing in different germs ...

magimedi Sat 20-Aug-16 08:50:34

I would be surprised if it was the ecig!

I always get awful wind on holiday & put it down to the change in water & diet.

Try eating some natural live yogurt every day - that helps.

TheGruffaloMother Sat 20-Aug-16 08:54:29

I was really windy on patches blush

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now